I have been using Retin-A for three months now. I was very happy with the results after the initial breakout to see that my cystic pimples were clearing up, then, to my horror, I noticed LONG blonde hairs on my face that I had never notice before! I am a female so this really bothers me. I never had a problem like this before and it seems that the longer I use Retin-A, the more facial hair I get. I dont know what to do, I'm planning on not using it from now on anymore. Im just so terrified that my acne will come back with a vengence and I will lose my self-esteem again.
Did anyone else experience this and does anybody have any advice? Please, and thank you so much!
1 reply to this topic
Posted 23 November 2012 - 12:37 PM
Omg yes I did!! I thought I was the only one! I was prescribed a tretinoin called Atralin and I only used it for a month! I broke out like crazy and developed hair on my cheeks which I NEVER had before. Supposedly, these retin-A's can increase hair growth for some and decrease it for others. One person claims that she had put it on her forehead and started losing hair on her hairline! It's been 6 months and the facial hair has not gone away
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users